RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 63, Number 1, Pages 50–63 (Mi tmf4745)  

Symmetries and soliton solutions of nonlinear equations

A. N. Leznov, V. I. Man'ko, S. M. Chumakov


Abstract: A new, purely algebraic method is developed for finding soliton solutions of nonlinear equations; it does not require the use of the formalism of the inverse scattering method. As examples, explicit expressions for soliton solutions are constructed for some wellknown equations as well as some not hitherto discussed in the literature. The symmetry basis of the method is associated with infinite-dimensional Lie algebras, these being internal symmetry algebras of the systems considered.

Full text: PDF file (1156 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 63:1, 356–365

Bibliographic databases:

Received: 23.04.1984

Citation: A. N. Leznov, V. I. Man'ko, S. M. Chumakov, “Symmetries and soliton solutions of nonlinear equations”, TMF, 63:1 (1985), 50–63; Theoret. and Math. Phys., 63:1 (1985), 356–365

Citation in format AMSBIB
\Bibitem{LezManChu85}
\by A.~N.~Leznov, V.~I.~Man'ko, S.~M.~Chumakov
\paper Symmetries and soliton solutions of nonlinear equations
\jour TMF
\yr 1985
\vol 63
\issue 1
\pages 50--63
\mathnet{http://mi.mathnet.ru/tmf4745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=794471}
\zmath{https://zbmath.org/?q=an:0584.35006}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 63
\issue 1
\pages 356--365
\crossref{https://doi.org/10.1007/BF01017835}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ATJ6000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4745
  • http://mi.mathnet.ru/eng/tmf/v63/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:317
    Full text:117
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019